# SDR DALA2023072405966

- Difficulty date: July 13, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 52,445 hours, 27,051 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 #2 ENGINE 1 O'CLOCK TR STRUT BROKEN AT BOTTOM ATTACH POINT. CORRECTIVE ACTION: REMOVED O/B GUIDE VANE AND SENT TO SHOP. REINSTALLED #2 ENG 1 OCLOCK STRUT GUIDE VANE REF ROHR CMM 78-32-35. (4907775)
